# SDR DALA2024110410591

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Worn
- Location: F/A Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOBLER AND FLIGHT ATTENDANT SEAT HINGES OF AFT CABIN BULKHEAD VENTRAL DOOR. AND WEAR ON UPPER / LWR SIDE FITTING (7 EA) 0F AFT CABIN BULKHEAD VENTRAL DOOR. SUMMARY OF NRC-00452: UPPER / LWR SIDE FITTINGS (7 EA) AND FLIGHT ATTENDANT SEAT HINGES WERE BLENDED OUT PER B717-200 SRM 51-10-02-0G. DOUBLER AT AFT CABIN BULKHEAD VENTRAL DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R, PROCEDURE 16, OPTION 1. (LP #0643368)
